Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 12, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 27, 2006, 3:00 PM MST. It took effect at May 28, 2006, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 3:00 PM MST (22:00 UTC)
- In effect from
- May 28, 2006, 10:00 AM MST
- Expired
- May 28, 2006, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 272200 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 300 PM MST SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES UNTIL 8 PM MST TODAY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8 PM MST SUNDAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... .WARM AND VERY DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING AN INCREASE IN WINDS TO THE AREA TODAY AND AGAIN ON SUNDAY. THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA WILL CONTINUE TODAY UNTIL 8 PM MST. THE VERY DRY CONDITIONS ALONG WITH THE INCREASE IN WINDS FOR TOMORROW HAS PROMPTED THE FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY. AZZ146-148-280300- /O.UPG.KTWC.FW.A.0008.060528T1500Z-060529T0300Z/ /O.NEW.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/ /O.CON.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 300 PM MST SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. WINDS HAVE PICKED UP TODAY WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS AS HIGH AS 40 MPH AT MOST STATIONS. RELATIVE HUMIDITY VALUES CONTINUE TO BE VERY LOW WITH MOST STATIONS REPORTING VALUES IN THE SINGLE DIGITS TO LOW TEENS. EXPECT WINDS TO DIE DOWN AROUND SUNSET THIS EVENING BEFORE PICKING BACK UP AGAIN TOMORROW. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED TO START MID MORNING TOMORROW AND CONTINUE THROUGH THE DAY. ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE SLIGHTLY TOMORROW...MOST STATIONS WILL STILL BE BELOW THE 15 PERCENT CRITERIA. THESE VERY LOW RELATIVE HUMIDITY VALUES IN COMBINATION WITH THE STRONG WINDS AND THE EXTREME FIRE DANGER HAVE PROMPTED THE CONTINUATION OF THE RED FLAG WARNING FOR TODAY UNTIL 8 PM MST...ADDITIONALLY THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR TOMORROW FROM 10 AM UNTIL 8 PM MST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-280300- /O.CON.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- 300 PM MST SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. WINDS HAVE PICKED UP TODAY WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS AS HIGH AS 40 MPH AT MOST STATIONS. RELATIVE HUMIDITY VALUES CONTINUE TO BE VERY LOW WITH MOST STATIONS REPORTING VALUES IN THE SINGLE DIGITS TO LOW TEENS. EXPECT THESE WINDS TO DIE DOWN AROUND SUNSET THIS EVENING. WINDS ARE EXPECTED TO BE SIGNIFICANTLY LOWER TOMORROW FOR THE WESTERN DESERTS AS THE MAIN PORTION OF THE LOW WILL ALREADY BE EAST OF THE AREA. THERE COULD BE SOME INCREASE IN WINDS TOMORROW AFTERNOON...WITH SUSTAINED VALUES NEAR 15 MPH AND GUSTS UP TO 25 MPH...BUT THEY ARE EXPECTED TO REMAIN BELOW RED FLAG CRITERIA. THE RED FLAG WARNING WILL CONTINUE UNTIL 8 PM MST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
4 follow-up statements
000 WWUS85 KTWC 280314 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 814 PM MST SAT MAY 27 2006 ...THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 8 PM MST THIS EVENING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM ... COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8 PM MST SUNDAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... .WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO THE AREA SUNDAY. THEREFORE... THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY REMAINS IN EFFECT. AZZ146-148-281115- /O.EXP.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/ /O.CON.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 814 PM MST SAT MAY 27 2006 ...RED FLAG WARNING HAS EXPIRED THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. THE WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA ON SUNDAY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED TO START DURING THE MID MORNING HOURS ON SUNDAY AND THEN CONTINUE THROUGH THE DAY. ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE SLIGHTLY TOMORROW...MOST STATIONS WILL STILL BE BELOW THE 15 PERCENT CRITERIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY. $$ AZZ147-280415- /O.EXP.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- 814 PM MST SAT MAY 27 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING. $$
000 WWUS85 KTWC 280958 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 258 AM MST SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM ... COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8 PM MST SUNDAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... .WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO THE AREA TODAY. THEREFORE... THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA FOR TODAY REMAINS IN EFFECT. AZZ146-148-282200- /O.CON.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 258 AM MST SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TODAY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED TO START DURING THE MID MORNING HOURS THEN CONTINUE THROUGH THE DAY. DRY CONDITIONS ARE EXPECTED TO REMAIN IN PLACE...WITH MOST STATIONS FALLING BELOW 15 PERCENT BY LATE MORNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY. $$
000 WWUS85 KTWC 282141 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 241 PM MST SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES UNTIL 8 PM MST TODAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... .WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE AREA THROUGH SUNSET TONIGHT. THEREFORE...THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA REMAINS IN EFFECT THROUGH 8 PM MST. AZZ146-148-290300- /O.CON.KTWC.FW.W.0012.000000T0000Z-060529T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 241 PM MST SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TODAY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE HAVE BEEN REPORTED AT SEVERAL STATIONS ALREADY TODAY AND ARE EXPECTED TO CONTINUE THROUGH SUNSET TONIGHT. RELATIVE HUMIDITY VALUES WILL REMAIN LOW WITH MOST STATIONS AT OR BELOW 15 PERCENT. EXPECT LESS WIND TOMORROW AS THE SYSTEM MOVES OFF TO THE NORTHEAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY. $$
000 WWUS85 KTWC 290304 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 804 PM MST SUN MAY 28 2006 ...THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 8 PM MST THIS EVENING HAS EXPIRED... AZZ146-148-290415- /O.EXP.KTWC.FW.W.0012.000000T0000Z-060529T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 804 PM MST SUN MAY 28 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 27, 2:07 PM MST, 53 minutes earlier.
Area forecast discussion, May 27, 2:07 PM MST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 207 PM MST SAT MAY 27 2006 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE GREAT BASIN THROUGH SUNDAY...RESULTING IN GUSTY WINDS AND SEVERAL DEGREES OF COOLING. STILL DRY THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...BUT THERE WILL BE A SLIGHT POTENTIAL FOR SHOWERS OR THUNDERSTORMS LATE NEXT WEEK AND INTO EARLY NEXT WEEKEND...MAINLY ALONG THE NEW MEXICO BORDER. && .DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING ACROSS THE GREAT BASIN WITH SOME LIGHTNING ACTIVITY ACROSS NORTHERN NEVADA. CLOSER THE HOME...THE LOW HAS RESULTED IN A TIGHT GRADIENT ACROSS ARIZONA WITH BREEZY TO WINDY CONDITIONS ACROSS THE AREA. WITH LOW RH VALUES THIS PROMPTED THE RED FLAG WARNING THAT WAS INITIALLY ISSUED ON FRIDAY. MORE DETAILS REGARDING FIRE WEATHER ISSUES BELOW IN THE FIRE WEATHER SECTION. MODELS PROG THE LOW TO MOVE EAST AND EVENTUALLY EJECT TO THE ENE INTO THE NORTH CENTRAL PLAINS EARLY NEXT WEEK. AS A RESULT...WINDS WILL SUBSIDE BEGINNING ON MONDAY AS THE GRADIENT LOOSENS AND A RIDGE BEGINS TO BUILD IN FROM THE WEST THROUGH THE MIDDLE OF THE WEEK. EXPECT DAYTIME HIGHS TO CLIMB TO SLIGHTLY ABOVE THE 100 DEG MARK BY WEDNESDAY AND CONTINUE ABOVE 100 THROUGH SATURDAY. THE GFS PROGS THE CENTER OF THE HIGH TO RESIDE OVER THE DESERT SOUTHWEST WITH SOME MOISTURE BEING PULLED IN FROM THE EAST OR NORTHEAST...BUT NOT QUITE MAKING IT INTO ARIZONA VERY FAR...PERHAPS JUST ACROSS THE NEW MEXICO BORDER. THIS WOULD ONLY AFFECT THE EAST CENTRAL MOUNTAINS WITH ONLY A SMALL POTENTIAL FOR PRECIPITATION. THEREFORE I KEPT THE SINGLE DIGIT POPS IN THE GRIDS GOING FOR MOST OF THE EASTERN ZONES...BUT I DID INCREASE POPS FOR MY PORTION OF ZONE 19 (NORTHERN GREENLEE COUNTY) TO MESH BETTER WITH FLAGSTAFF AND ALBUQUERQUE. THE INCREASE ONLY SHOWS 10 PERCENT CHANCE IN THE ZONES FOR FRIDAY AND SATURDAY. SUBSEQUENT SHIFTS WILL KEEP AN EYE ON THIS SITUATION. && .FIRE WEATHER...VERY DRY...WARM AND BREEZY CONDITIONS ARE EXPECTED THROUGHOUT THE HOLIDAY WEEKEND. WINDS TODAY HAVE ALREADY STARTED TO PICK UP AT MOST STATIONS ACROSS SOUTHEAST ARIZONA. EXPECT SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS NEAR 40 MPH THROUGH SUNSET TONIGHT. WINDS WILL DECREASE OVERNIGHT BEFORE PICKING BACK UP AGAIN TOMORROW LATE MORNING AND THROUGH THE AFTERNOON. WINDS TOMORROW WILL BE STRONGEST FOR EASTERN ZONES (INCLUDING FIRE WEATHER ZONES 146 AND 148)...WESTERN DESERTS WILL HAVE SOME GUSTY AFTERNOON WINDS...BUT WILL BE WELL BELOW RED FLAG CRITERIA. RELATIVE HUMIDITY VALUES WILL CONTINUE TO BE IN THE SINGLE DIGITS TO MID TEENS FOR ALL LOCATIONS...WITH POOR TO MODERATE OVERNIGHT RECOVERIES. WITH THE EXTREME FIRE DANGER AND THE ABOVE MENTIONED A RED FLAG WARNING CONTINUES TODAY UNTIL 8 PM MST FOR ALL OF SOUTHEAST ARIZONA. ADDITIONALLY...THE FIRE WEATHER WATCH IN EFFECT FOR TOMORROW WILL BE UPGRADED TO A RED FLAG WARNING FROM 10 AM UNTIL 8 PM MST FOR FIRE WEATHER ZONES 146 AND 148 (GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES). WINDS WILL DECREASE SIGNIFICANTLY ON MONDAY AS THE LOW PRESSURE SYSTEM CURRENTLY MOVING THROUGH THE GREAT BASIN MOVES EAST OF THE AREA. HIGH PRESSURE WILL REGAIN CONTROL... BRINGING AN INCREASE IN AFTERNOON TEMPERATURES AND CONTINUED DRY CONDITIONS THROUGH AT LEAST MID WEEK. SOME MOISTURE WILL BEGIN TO SEEP INTO EASTERN ZONES ON THURSDAY OF THE NEW WEEK AND CONTINUE THROUGH EARLY NEXT WEEKEND. THIS MOISTURE WILL BRING A SLIGHT CHANCE OF HIGH BASED THUNDERSTORM DEVELOPMENT...MAINLY OVER EASTERN MOUNTAINS...WITH A POTENTIAL FOR DRY LIGHTNING AS WELL. THIS SITUATION WILL BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS WITH THE EXTREME FIRE CONDITIONS CONTINUING. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 8PM MST TODAY FOR ALL OF SOUTHEAST ARIZONA INCLUDING FIRE WX ZONES 146... 147 AND 148. RED FLAG WARNING ON SUNDAY FROM 10 AM MST TO 8 PM MST FOR EASTERN PORTIONS OF SOUTHEAST ARIZONA WHICH INCLUDES FIRE WX ZONES 146 AND 148. && PUBLIC DISCUSSION...MOLLERE FIRE WEATHER/AVIATION...ELSLAGER WEATHER.GOV/TUCSON
Hazardous weather outlook, May 27, 3:28 AM MST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 328 AM MST SAT MAY 27 2006 AZZ019-030-033>035-272200- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 328 AM MST SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 8 AM UNTIL 8 PM MST SATURDAY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN OVER THE WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR SOUTH...BUT THE SYSTEM WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG GUSTY WINDS ACROSS SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS IN THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE DIGITS AND AN EXTREME FIRE DANGER CLASS...A RED FLAG WARNING REMAINS IN EFFECT. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE LOCALIZED AREAS OF BLOWING DUST...WITH BRIEF LOWERED VISIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY FOR WINDS POTENTIALLY IN THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE DIGITS AND AN EXTREME FIRE DANGER CLASS. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE LOCALIZED AREAS OF BLOWING DUST...WITH BRIEF LOWERED VISIBILITIES. WINDS WILL DIMINISH BEHIND THE SYSTEM ON MONDAY WITH HOT AND DRY CONDITIONS UNDER A RIDGE BUILDING BACK IN DURING THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-272200- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 328 AM MST SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 8 AM UNTIL 8 PM MST SATURDAY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN OVER THE WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR SOUTH...BUT THE SYSTEM WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG GUSTY WINDS ACROSS SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS IN THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE DIGITS AND AN EXTREME FIRE DANGER CLASS...A RED FLAG WARNING REMAINS IN EFFECT. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE LOCALIZED AREAS OF BLOWING DUST...WITH BRIEF LOWERED VISIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Arizona, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.